# SDR AALA20141106008

- Difficulty date: November 6, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 45,960 hours, 18,727 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A110120
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FWD SPAR CORRODED UNDER FWD BOOST PUMP BONDING STRAP ATTACHMENT.  REMOVED CORROSION BY BLENDING & REPAIRED AREA IAW EA B737-57-037276.
